# SDR C2XA07CL006

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 4,124 hours, 2,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14531589401
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2327 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO CLOSE WITH LARGE GAP AT THE TOP OF THE DOOR.  MAINTENANCE INSPECTED AND ADJUSTED THE UPPER AFT MAIN CABIN DOOR ROLLER SUPPORT.  OPERATIONAL CHECKS WERE GOOD.
